uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
An intermediate value theorem for monotone operators in ordered Banach spaces
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2012 (English)In: Fixed Point Theory and Applications, ISSN 1687-1820, E-ISSN 1687-1812, Vol. 1, no 211Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2012. Vol. 1, no 211
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-191880DOI: 10.1186/1687-1812-2012-211OAI: oai:DiVA.org:uu-191880DiVA: diva2:588183
Available from: 2013-01-15 Created: 2013-01-15 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://www.fixedpointtheoryandapplications.com/content/2012/1/211

Authority records BETA

Oleynik, Anna

Search in DiVA

By author/editor
Oleynik, Anna
By organisation
Analysis and Applied Mathematics
In the same journal
Fixed Point Theory and Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 393 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf